# SDR DHL2001740004

- Difficulty date: July 31, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 A FIRE LOOP INTERMITTENT DURING TEST.REMOVED, CLEANED EXCESS OIL FROM CONNECTORS, RETIGHTENED AND SAFETIED. CHECKED ALL HOLDING CLAMPS, ALL FOUND SECURED. PERFORMED TEST IAW MM 26-11-01 PAGE 501 & 502. NO FAULTS NOTED.
